# SDR QXEA2012083000941

- Difficulty date: August 30, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5540 · Rudder Structure
- Part: Attach Fitting
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORE RUDDER FRONT SPAR UPPER PCU ATTACH FITTING IS CHAFED FROM MIGRATING BEARING.  BLENDED DAMAGED AREA IAW SRM 55-41-20-02-02.  DAMAGE WITHIN ALLOWABLE LIMITS IAW SRM 55-41-20-02-02.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.  ALODINED AND PRIMED IAW SRM 55-41-20-02-02.  PAINTED IAW SRM 51-25-05-02-01.
